MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Catalog Number 900016A
Medical Device Problem Codes Difficult to Open or Close (2921); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during placement the easy-lock part was stiff the first few times inserted the syringe, making it difficult to flush, or making it difficult to collect urine samples.The syringe wouldn't move.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: do not pull or twist the outlet tube.Also, do not squeeze the drainage bag.The joint of the drainage bag and the outlet tube may be damaged and urine leakage may occur.Direction for use bard® ez-lok® sampling port 1) occlude drainage tubing a minimum of 10 cm below the sampling port by kinking the tubing until urine fills the tubing up to near (slightly above) the sampling port.2) swab surface of site with antiseptic wipe.3) using aseptic technique, position the needle-less syringe (slip-tip type or luer-lock type) in the center of the sampling port.The syringe should be held perpendicular to the surface of the sampling port.Press the syringe and twist to lock the syringe onto the sampling port.4) aspirate desired volume of urine.After sampling, detach the syringe.Ensure that the rubber stem of the sampling port has returned to its original position.5) unkink tubing.Important precautions (1) when catheter is inadvertently removed, inspect the balloon and shaft of catheter for rupture, defect, etc.Before inserting a new catheter.(2) when any part of the balloon and/or the catheter is missing, consider removing them using a cystoscope.(3) when it is difficult to remove catheter by deflating the balloon, take appropriate measures according to the section ¿troubleshooting¿.Troubleshooting when it is difficult to remove catheter by deflating the balloon (expressed as ¿removal-difficult case¿ hereinafter), take appropriate measures according to the following procedures.The following two methods are available for removal-difficult cases.A.Non-rupture method (sterile water is withdrawn without bursting the balloon.) b.Balloon-rupture method with balloon-rupture method, fragments of the ruptured balloon may remain in the bladder.Therefore, try non-rupture method first.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: e,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22977848
Report Number1018233-2025-07536
Device Sequence Number15840223
Product Code MJC
UDI-Device Identifier00801741019371
UDI-Public(01)00801741019371
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900016A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown